MAUDE Adverse Event Report: MOBIUS MOBILITY LLC. IBOT PMD

MOBIUS MOBILITY LLC. IBOT PMD
Model Number IBOT PMD
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Multiple Fractures (4519)
Date of Event 08/02/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
On (b)(6) 2025, mobius mobility was notified by the user's caregiver regarding a stair-related incident resulting in injury.The device was not returned; however, there was access to retrieve event logs and black box data remotely on (b)(6) 2025.Additionally, on (b)(6) 2025 mobius mobility was able to evaluate and test the device at the users home and confirmed that there was no malfunction of the device.The investigation was conducted by on site testing of the ibot involved in the reported incident, and reviewing service notes, device data and review of the production & patient records.Due to data wrapping and limitation of event log memory capacity, only alarm log data is available for the date involving the reported incident at the time of accessing the data on the device.At 13:06:34 gmt on (b)(6) 2025 the device reported a controller failure condition due to pitch limit exceeded.No other alarm data is present in the logs relevant to the reported incident.Based on the evaluation/testing of the device and the limited data available, no device malfunction is indicated in the reported incident.
 
Event or Problem Description
An ibot user called on (b)(6) 2025, to report they had an incident in stair mode resulting in an injury.The ibot occupant broke his fibula & tibia, after the device tipped over on the stairs during an assisted stair climb.The assistant also fell during the event resulting in no injuries that required medical intervention.

Brand Name
IBOT PMD
Common Device Name
IBOT
Manufacturer (Section D)
MOBIUS MOBILITY LLC.
540 north commercial st.
suite 310
manchester 03101
Manufacturer (Section G)
MOBIUS MOBILITY LLC.
540 n. commercial street
suite 310
manchester NH 03101
Manufacturer Contact
joseph sullivan
540 n. commercial street
suite 310
manchester, NH 03101
8333464268
MDR Report Key22923766
Report Number3014522447-2025-00008
Device Sequence Number9156627
Product Code IMK
UDI-Device Identifier00857584008010
UDI-Public00857584008010
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K210920
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 08/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberIBOT PMD
Device Catalogue NumberMMPX-10000-000
Device Lot NumberN/A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2025
Initial Report FDA Received Date08/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/08/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age67 YR
Patient SexMale
Patient Weight86 KG
Patient EthnicityNon Hispanic
Patient RaceWhite